# SDR QXEA2018041300138

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 40,376 hours, 42,366 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Take Off
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF.   WARNING TEST WAS NORMAL ON TAXI OUT.  ABORTED THE TAKEOFF.   REMOVED FROM SERVICE. COMPLIED WITH FIM 31-52-00-810-802 STEP 1 THRU 4 A (10). ALL FCEAU NUMBERS WERE WITHIN LIMITS. PERFORMED OPS. TEST OF THE TAKE-OFF WARNING SYSTEM IAW AMM 31-52-00-710-801. OPS. TESTED GOOD.  NO FAULTS IN CDS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
